Author Topic: Fear and Old Issues coming up...  (Read 3103 times)

[Buddie]

Re: Fear and Old Issues coming up...
« Reply #10 on: October 27, 2008, 10:41:39 am »
I was on benzos every PM for 8 months. I tapered off in 2 weeks. Now, 8 weeks later I am still having terrible anxiety and DR and dizziness. How long should it take me to recover? I was on Xanax 0.5mg for 6 months then Ativan 1 mg for 2 months.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fear and Old Issues coming up...
« Reply #11 on: October 27, 2008, 03:06:03 pm »
I was on benzos every PM for 8 months. I tapered off in 2 weeks. Now, 8 weeks later I am still having terrible anxiety and DR and dizziness. How long should it take me to recover? I was on Xanax 0.5mg for 6 months then Ativan 1 mg for 2 months.

Hi Tanya,

Sorry to hear you are still experiencing withdrawal symptoms. You did do a fast taper so this may be contributing to your symptoms. There is no way to know how long you will continue to experience them as it is different for everyone. Everyone heals at different rates. Just know that you are healing every day and things will get better with time. You just have to push through it. Hang in there!

T2 :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fear and Old Issues coming up...
« Reply #12 on: October 28, 2008, 11:39:50 am »
Thanks for your support. Will I make a full recovery? Sometimes I fear I will never get better. I wake up feeling anxious. I have a hard time remembering things. I am having a hard time having a good attitude. The reason I did such a fast taper is because the ativan was making me feel drugged all day. I am a nurse in a busy ICU and I have 2 small children. It is hard to beleive that Ativan at night could stay with me all day. Anyway, the doc's told me I should not have any probs getting off such a small dose. Looks like they were wrong. I really need your encouragement. :'(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fear and Old Issues coming up...
« Reply #13 on: October 28, 2008, 11:43:28 am »
If anyone would like to email me. I really need your support. Not sure if I can post my email here. If I can, let me know.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fear and Old Issues coming up...
« Reply #14 on: October 28, 2008, 12:57:52 pm »
Hi Nursejackie,

I just wanted to say hello.  I'm no expert on any of these issues and am still going through alot of anxiety myself after xanax withdrawal.  But I just wanted to say to check the website benzo.org.uk. there is so much explained there by Dr Ashton.  Specifically check out the Dr Ashton Manual. Also, I'm sure one of the moderators will be along to check on you.

Have a good day today,
Tammy
« Last Edit: October 28, 2008, 04:56:12 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fear and Old Issues coming up...
« Reply #15 on: October 28, 2008, 04:17:05 pm »
If anyone would like to email me. I really need your support. Not sure if I can post my email here. If I can, let me know.

Hi [...],

I received your pm and have responded to your pm. It is not advisable for you to post your e-mail on the open forum.

T2 :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fear and Old Issues coming up...
« Reply #16 on: April 30, 2009, 10:40:19 pm »
Hi my name is Kristine,i am new to this site but i love it already,lots of stories like my own,i was on benzo's for 16 years and came off a year ago but i relapsed 11 times in the summer and fall which really set my recovery way back,however,i wanted to ask you if it's normal to feel like your going to fall while walking?Feeling like the sky is going to swallow you?I feel like i can't enjoy a good walk anymore,has this ever happened to anyone else?I really would apreciate hearing from you,as this is very frightening and crazy,thanks alot!   :-\       Kristine
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fear and Old Issues coming up...
« Reply #17 on: May 01, 2009, 12:17:26 am »
Hi my name is Kristine,i am new to this site but i love it already,lots of stories like my own,i was on benzo's for 16 years and came off a year ago but i relapsed 11 times in the summer and fall which really set my recovery way back,however,i wanted to ask you if it's normal to feel like your going to fall while walking?Feeling like the sky is going to swallow you?I feel like i can't enjoy a good walk anymore,has this ever happened to anyone else?I really would apreciate hearing from you,as this is very frightening and crazy,thanks alot!   :-\       Kristine

Hi khowell69,

Welcome to BenzoBuddies!!

Sorry to hear about your relapses. The good thing is that you continue to push forward with your recovery. There are quite a few here that have experienced the balance/floaty issues. If you haven't already, I would suggest you read The Ashton Manual. It is a comprehensive look at benzo use and withdrawal. Here is a link to it.... http://www.benzo.org.uk/manual/index.htm

Here is what Dr. Ashton says about balance issues...

Problems with balance. Some people during benzodiazepine withdrawal report feeling unsteady on their feet; sometimes they feel they are being pushed to one side or feel giddy, as if things were going round and round. An important organ in controlling motor stability and maintaining equilibrium is a part of the brain called the cerebellum. This organ is densely packed with GABA and benzodiazepine receptors (See Chapter I) and is a prime site of action of benzodiazepines. Excessive doses of benzodiazepines, like alcohol, cause unsteadiness of gait, slurred speech and general incoordination, including inability to walk in a straight line. It may take some time for the cerebellar systems to restabilise after benzodiazepine withdrawal and the symptoms can last until this process is complete. Exercises, such as standing on one leg, first with eyes open, then with eyes closed, can speed recovery.

You may want to start your own thread on the Welcome to the Forum board found here.... http://www.benzobuddies.org/forum/index.php?board=54.0  Just click "new topic" on the right side in green.

T2 :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fear and Old Issues coming up...
« Reply #18 on: May 11, 2009, 06:17:15 pm »
 :sick:Thank you,i know benzo.org site quite well,i used to read it alot,i can't believe it's taking so long to recover! I want my life back! :sick: :'(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.